MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-G PULSE OXIMETER

MASIMO - 15750 ALTON PKWY RAD-G PULSE OXIMETER
Model Number 27977
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: other text: the returned device was investigated.It was confirmed there was a short inside the power button.This resulted in the on/off button being activated when not physically pressed.
 
Event or Problem Description
The customer reported the rad-g device powers on and off.There was no patient impact or consequence reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned device was investigated and it was confirmed there was a short inside the power button.This resulted in the on/off button being activated when not physically pressed.Masimo initiated a recall for this issue and notified us fda on 2/15/2024.The recall number is z-1537-2024.D4 the catalog number was initially reported as 9849, the correct number is 9847; d4 unique identifier (udi) # was initially reported as (b)(4), the correct number is (b)(4); h7 remedial action was initially listed as other, is recall.

Brand Name
RAD-G PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key19121672
Report Number3019388613-2024-00039
Device Sequence Number18204850
Product Code DQA
UDI-Device Identifier00843997013284
UDI-Public00843997013284
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201770
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Biomedical Engineer
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27977
Device Catalogue Number9847
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer04/16/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown